# SDR 2008UALA06457

- Difficulty date: November 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 34,439 hours, 9,466 cycles
- Engine: Pwa PW4056
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part serial: SKINPANEL
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 1 L/E SLAT INBOARD SECTION OF FIBERGLASS CLOSURE PANEL MISSING APPROX 30 INCHES.  PANEL RECEIVED, NEED 8 HOURS TO INSTALL.
